Some isoperimetric inequalities and eigenvalue estimates
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 13 (1980) no. 4, p. 419-435
@article{ASENS_1980_4_13_4_419_0,
     author = {Croke, Christopher B.},
     title = {Some isoperimetric inequalities and eigenvalue estimates},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {4},
     year = {1980},
     pages = {419-435},
     doi = {10.24033/asens.1390},
     zbl = {0465.53032},
     mrnumber = {83d:58068},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1980_4_13_4_419_0}
}
Croke, Christopher B. Some isoperimetric inequalities and eigenvalue estimates. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 13 (1980) no. 4, pp. 419-435. doi : 10.24033/asens.1390. http://www.numdam.org/item/ASENS_1980_4_13_4_419_0/

[1] M. Berger, Lectures on Geodesics in Riemannian Geometry, Tata Institute, Bombay, 1965. | MR 35 #6100 | Zbl 0165.55601

[2] M. Berger, Some Relations Between Volume, Injectivity Radius, and Convexity Radius in Riemannian Manifolds, Differential Geometry and Relativity, D. Reidel Publishing Co., Dordrecht-Boston, 1976, pp. 33-42. | MR 56 #6562 | Zbl 0342.53038

[3] M. Berger, Une inégalité universelle pour la première valeur propre du laplacien (Bull. Soc. math. Fr., T. 107, 1979, pp. 3-9). | Numdam | MR 80f:58046 | Zbl 0399.35080

[4] A. Besse, Manifolds All of Whose Geodesics are Closed (Ergebnisse der Mathematik, Vol. 93, Springer, Berlin-Heidelberg-New York, 1978). | MR 80c:53044 | Zbl 0387.53010

[5] R. Bishop and R. Crittenden, Geometry of Manifolds, Academic Press, 1964. | MR 29 #6401 | Zbl 0132.16003

[6] J. Cheeger, A Lower Bound for the Smallest Eigenvalue of the Laplacian, in Problems in Analysis (A Symposium in Honor of S. Bochner, Princeton University Press, Princeton, 1970, pp. 195-199). | MR 53 #6645 | Zbl 0212.44903

[7] J. Cheeger and D. G. Ebin, Comparison Theorems in Riemannian Geometry, North Holland, Amsterdam, 1975. | MR 56 #16538 | Zbl 0309.53035

[8] S.-Y. Cheng, On the Hayman-Osserman-Taylor Inequality (preprint).

[9] L. W. Green, Auf Wiedersehenflächen (Ann. of Math., Vol. 78, 1963, pp. 289-299). | MR 27 #5206 | Zbl 0116.13503

[10] P. Li, On the Sobolev Constant and the p-Spectrum of a Compact Riemannian Manifold (Ann. scient. Éc. Norm. Sup., T. 13, 1980, pp. 451-467). | Numdam | MR 82h:58054 | Zbl 0466.53023

[11] R. Osserman, The Isoperimetric Inequality (Bull. Amer. Math. Soc., Vol. 87, 1978, pp. 1182-1238). | MR 58 #18161 | Zbl 0411.52006

[12] L. A. Santaló, Integral Geometry and Geometric Probability (Encyclopedia of Mathematics and Its Applications), Addison-Wesley, London-Amsterdam-Dom Mills, Ontario-Sydney-Tokyo, 1976. | MR 55 #6340 | Zbl 0342.53049

[13] S.-T. Yau, Isoperimetric Constants and the First Eigenvalue of a Compact Riemannian Manifold [Ann. scient. Éc. Norm. Sup., (4), T. 8, 1975, pp. 487-507]. | Numdam | MR 53 #1478 | Zbl 0325.53039